# SDR SWAA2019111838851

- Difficulty date: November 10, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,579 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z CHANNEL CORRODED BETWEEN BS. 727B TO BS. 767, STR. 25R, AROUND MULTIPLE FASTENER HOLES.         / R&R Z CHANNEL PER SRM AND DWG.
